Research ArticleOpen accessIn the abstractOn the Sensitivity of a Dynamic Measure of Financial InequalityGuglielmo D’Amico, Stefania Scocchera, Loriano StorchiJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Oct 2019 · 7,264 accessesView PDFCite
79 results for “markov model”
Set a search alertResearch ArticleOpen accessIn the abstractEstimation and Reliability for a Special Type of Semi-Markov ProcessVlad Stefan Barbu, Alex Karagrigoriou, Andreas MakridesJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Oct 2019 · 7,047 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Qualitative Assessment of VANET Routing Protocols Under Different Mobility ModelsMeriem Houmer, Moulay Lahcen HasnaouiJournal of Computer Science, Vol. 15, Issue 1 · 23 Jan 2019 · 7,458 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Comparative Study of Mobility Models for Wireless Sensor NetworksAnas Abu TalebJournal of Computer Science, Vol. 14, Issue 10 · 10 Oct 2018 · 8,063 accessesView PDFCite
Research ArticleOpen accessIn the abstractStatistical Inferences of the Rest Lifetimes of Ball Bearings' Residual Lifetimes Based on Rayleigh Residual Type II Censored DataGhassan K. Abufoudeh, Omar M. Bdair, Raed R. Abu AwwadJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 1 Aug 2016 · 7,161 accessesView PDFCite
Research ArticleOpen accessIn the abstractMarkov-Modulated Bernoulli-Based Performance Analysis for Gentle BLUE and BLUE Algorithms under Bursty and Correlated TrafficAdeeb Alsaaidah, Mohd Zalisham, Mohd Fadzli, Hussein Abdel-JaberJournal of Computer Science, Vol. 12, Issue 6 · 30 Jun 2016 · 8,077 accessesView PDFCite
Research ArticleOpen accessIn the abstractDiagnosis of Cardiovascular Diseases with Bayesian ClassifiersAlaa Elsayad, Mahmoud FakhrJournal of Computer Science, Vol. 11, Issue 2 · 25 Mar 2015 · 7,498 accessesView PDFCite
Research ArticleOpen accessIn the abstractCHARACTERIZATION OF MARKOV-BERNOULLI GEOMETRIC DISTRIBUTION RELATED TO RANDOM SUMSMohamed Gharib, Mahmoud M. Ramadan, Khaled A.H. Al-AjmiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 31 Mar 2014 · 6,706 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHROUGHPUT ANALYSIS OF AGGREGATION WITH FRAGMENT RETRANSMISSION PLUS QUALITY OF SERVICE SCHEMETeuku Yuliar Arif, Riri Fitri SariJournal of Computer Science, Vol. 9, Issue 10 · 5 Sep 2013 · 7,319 accessesView PDFCite
Research ArticleOpen accessIn the abstractECONOMIC AND PERFORMANCE EVALUATION OF STOCHASTIC MODEL ON A BASE TRANSCEIVER SYSTEM CONSIDERING VARIOUS OPERATIONAL MODES AND CATASTROPHIC FAILURESRajeev Kumar, Sunny KapoorJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 22 Jul 2013 · 7,075 accessesView PDFCite